“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16938
School of Mathematics
  Title:   Stochastic properties of generalized finite α-mixtures
  Author(s):  Majid Asadi (Joint with O. Shojaee and M. Finkelstein)
  Status:   Published
  Journal: Probability in the Engineering and Informational Sciences
  Vol.:  35
  Year:  2021
  Pages:   1-25
  Supported by:  IPM
Most of the real-life populations are heterogeneous and homogeneity is often just a simplifying assumption for the relevant statistical analysis. Mixtures of lifetime distributions that correspond to homogeneous subpopulations were intensively studied in the literature. Various distributional and stochastic properties of finite and continuous mixtures were discussed. In this paper, following recent publications, we develop further a mixture concept in the form of the generalized �?�-mixtures that include all mixture models that are widely explored in the literature. We study some main stochastic properties of the suggested mixture model, that is, aging and appropriate stochastic comparisons. Some relevant examples and counterexamples are given to illustrate our findings.

Download TeX format
back to top
scroll left or right